Exponents of 2-multiarrangements and multiplicity lattices

Takuro Abe, Yasuhide Numata

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We introduce a concept of multiplicity lattices of 2-multiarrangements, determine the combinatorics and geometry of that lattice, and give a criterion and method to construct a basis for derivation modules effectively.

Original languageEnglish
Pages (from-to)1-17
Number of pages17
JournalJournal of Algebraic Combinatorics
Volume35
Issue number1
DOIs
Publication statusPublished - Feb 1 2012

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Discrete Mathematics and Combinatorics

Cite this